5 doctors weighed in:
Is it safe to take neurotin niqul flexeril (cyclobenzaprine hcl) and use the naussa patch at the same time. Is that why I sleep for more then eight hours n still b tired.?
5 doctors weighed in

Dr. Hanriet Minasian
Internal Medicine
3 doctors agree
In brief: Too many sedatives
All of those medications listed above can have a sedative effect and the combination of them increases your sedation and makes you sleepy.
Talk to your physician about changing or reducing your medication dosages.

In brief: Too many sedatives
All of those medications listed above can have a sedative effect and the combination of them increases your sedation and makes you sleepy.
Talk to your physician about changing or reducing your medication dosages.
Dr. Hanriet Minasian
Dr. Hanriet Minasian
Thank
Dr. Marcel Hungs
Neurology
1 doctor agrees
In brief: Too much medicines
This might be of help at times to get a better night sleep. However, too much medication can affect your daytime alertness. Maybe your doctor can adjust the medication and cut some down.

In brief: Too much medicines
This might be of help at times to get a better night sleep. However, too much medication can affect your daytime alertness. Maybe your doctor can adjust the medication and cut some down.
Dr. Marcel Hungs
Dr. Marcel Hungs
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors